# SDR C2XA03CL172

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3217 THE CREW REPORTED THE EMERGENCY LIGHT OVERHEAD OF EXIT ROW IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BULB ON THE OVERHEAD EMERGENCY LIGHT AT EXIT ROW 9.  OPERATIONAL CHECKS WERE GOOD.
